Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Tensor structures arising from affine Lie algebras. III


Authors: D. Kazhdan and G. Lusztig
Journal: J. Amer. Math. Soc. 7 (1994), 335-381
MSC: Primary 17B67
Part I: J. Amer. Math. Soc. (1993), 905-947
Part II: J. Amer. Math. Soc. (1993), 949-1011
Part IV: J. Amer. Math. Soc. (1994), 383-453>
MathSciNet review: 1239506
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67

Retrieve articles in all journals with MSC: 17B67


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1994-1239506-X
PII: S 0894-0347(1994)1239506-X
Article copyright: © Copyright 1994 American Mathematical Society